Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 11)
Article Information:

Generalized Linear Orthomorphisms

Haiqing Han, Yanping He and Siru Zhu
Corresponding Author:  Yanping He 

Key words:  Block cipher, generalized linear orthomorphism, p-permutation, the branch number, , ,
Vol. 5 , (11): 3074-3078
Submitted Accepted Published
August 11, 2012 September 17, 2012 April 05, 2013

In this study, we generalize the conception of orthomorphisms and obtain a counting formula on the generalized linear orthomorphisms over the Galois field with the arbitrary prime number p as the characteristic. Thus the partial generation algorithm of generalized linear orthomorphisms is achieved. The counting formula of the linear orthomorphisms over the finite field with characteristic 2 is the special case in our results. Furthermore, the generalized linear orthomorphisms generated and discussed in this study can gain the maximum branch number when they are designed as P-permutations.
Abstract PDF HTML
  Cite this Reference:
Haiqing Han, Yanping He and Siru Zhu, 2013. Generalized Linear Orthomorphisms.  Research Journal of Applied Sciences, Engineering and Technology, 5(11): 3074-3078.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved